My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

You asked: what causes sudden cramping in the hands feet legs

Read 17 Similar Questions
that may already have your answer

OR

Specialty

Organization

Results Filtered by:

Report ThisReport Question
Primary Care
5,356 Answers
34,054 Helpful Votes
441 Followers
A.
It would not be prudent or even possible to determine if someone was experiencing a stroke blindly over the Internet. Strokes are unilateral (one...
Report ThisReport Question
5,093 Answers
206,612 Helpful Votes
172 Followers
A.
Stretches and strengthening may or may not help and it depends on what the cause of the cramping is. Check with your doctor if exercises do not help...
Report ThisReport Question
4 Answers
154 Helpful Votes
1 Follower
A.
Sounds like it may be Neuropathy. At first, you may notice numbness, tingling, abnormal sensations, or pain in your feet.  Some people feel like...
Report ThisReport Question
5,093 Answers
206,612 Helpful Votes
172 Followers
A.
Most cramps can be stopped if the muscle can be stretched. For many cramps of the feet and legs, this stretching can often be accomplished by...
Report ThisReport Question
1 Answer
A.
From my own experience it never did with me the six years prior to my rt leg and left foot amputation.Take care of your feet though.
Report ThisReport Question
395 Answers
11,814 Helpful Votes
40 Followers
A.
Muscle cramps are very common. Unfortunately, it can be difficult to stop them completely. It makes sense to first think about the possible causes...
Report ThisReport Question
1 Answer
77 Helpful Votes
A.
I have this problem also, all the time for years now and take Furosemide and Hydrochlorothiazide for this but I am also having to really lower my...
Report ThisReport Question
Internal Medicine
WebMD
64 Answers
1,668 Helpful Votes
32 Followers
A.
Lasix is a water pill that often causes you to lose minerals in your urine. A loss of calcium, potassium, magnesium...
Report ThisReport Question
Primary Care
5,356 Answers
34,054 Helpful Votes
441 Followers
A.
There may be hundreds of possible (allergic causes). It would be impossible to determine...
Report ThisReport Question
48 Answers
51 Helpful Votes
A.
you should try to rest your leg. if the cramp is gone, it should heal within a day or two.1) stretch, if its the calves, raise your foot up and heal...
Report ThisReport Question
5 Answers
10 Helpful Votes
A.
Possible Neuropathy in Hands and joints.  You should be checked by a Specialist to get the right diganosis.I had terrible buring in my toes and...
Report ThisReport Question
Pharmacy
Associate Clinical Professor, St. John's University College of Pharmacy and Health Sciences
314 Answers
5,436 Helpful Votes
22 Followers
A.
Muscle cramps and charley horses are usually symptoms of not having enough potassium or other minerals in your bloodstream. They are not usually a...
Report ThisReport Question
General Medicine
Nursing
1,341 Answers
23,593 Helpful Votes
248 Followers
A.
I'm not trying to alarm you, but you need to seek immediate medical attention.Although you have a family history of COPD, the symptoms you...
Report ThisReport Question
General Medicine
Nursing
1,341 Answers
23,593 Helpful Votes
248 Followers
A.
I guess the safest advice to give you is to call your surgeon's office for some guidance. On the one hand, the bruise-like mark on your lower...